Hallucinations After Taking Medication For Parkinson’s Disease?

Illustration of Hallucinations After Taking Medication For Parkinson’s Disease?
Illustration: Hallucinations After Taking Medication For Parkinson’s Disease? dementiatoday.net

, my aunt has Parkinson’s disease quite badly. We finally took it to our friend’s reference doctor and gave us a medicine that really worked. My aunt can move quickly normally. But after only 3 meals, there were side effects of hallucinations. What I want to ask is: Is it dangerous? Is it natural to have hallucinatory effects? R nThe drug given: r nLevoben Livodopa 100 mg r nArkine Trihexyphenidyl HCI 2mg r n r nThank you in advance

1 Answer:

Hello Cewen Shen. Thank you for asking HealthReplies.com.

Parkinson's disease is a neurological disorder that occurs progressively over years in elderly people with the most common symptom of tremors, which is the loss of control over muscle movements, such as shaking hands. In addition, Parkinson's disease also causes stiffness in muscles and usually motor movements can be slowed down. This disease can indeed be helped by administering drugs to reduce existing symptoms, although it does not cure completely.

The drugs that you mentioned above are indicated for people with Parkinson's, muscle spasms (stiffness), tremors, restless leg syndrome or treating unwanted side effects due to the use of certain psychiatric drugs. Each drug use may cause side effects from mild to severe.

Side effects that may occur in treating Parkinson's disease with the drugs above include:

nausea (vomiting), dizziness, anxiety, euphoria, nightmare depression, difficulty sleeping, drowsiness, eyelid spasms, blurred vision However, keep in mind that the above side effects do not always occur simultaneously in every individual.

Hallucinations that occur to your aunt can occur due to drug use if it has never happened before, but can also be caused by other factors. Hallucinations occur when the brain processes or feels something that is not really happening which is influenced by the work of one's senses. In other words, someone experiences things that are not real.

Hallucinations can be caused by various factors, such as:

drug abuse mental disorders sleep deprivation other health problems If the symptoms of hallucinations do not improve even more severe and symptoms of other side effects arise, immediately return to the doctor and discuss with your doctor, so that the doctor can take the next appropriate action.

Hope this information helps. Best regards, Dr. Shirly

: by

Related Question

SN?

SN?

(9 months ago)

u003cspan style = “color: # 1d2129; font-family: Helvetica, Arial, sans-serif; font-size: 14px; ” u003eGood evening, I want to ask. Will a patient who has had nephrotic... Read more

The Scarred Sutures For 2 Months Were Not Removed?

The Scarred Sutures For 2 Months Were Not Removed?

(1 year ago)

In the afternoon, how about if the stitches have been left on for 2 months, can they still be removed?... Read more

Signs Of TB Meningitis Patients Declared Cured?

Signs Of TB Meningitis Patients Declared Cured?

(1 year ago)

Are there any signs that TB patients are cured?... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *